# SDR CA130614014

- Difficulty date: June 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE ON CONDITION IMPLEMENTATION INSPECTION AT 1900 HOURS ENGINE TTSOH, NR 3 AND NR 4 CYLINDERS WERE REMOVED FOR AN INTERNAL INSPECTION.   THE CYLINDERS WERE CLEANED AND INSPECTED FOR CRACKS, UPON INSPECTION, CRACKS WERE FOUND IN BOTH CYLINDERS.  THE REMAINING CYLINDERS WILL BE REMOVED AND INSPECTED.
